Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 8, NWS Amarillo, TX

May 25, 2008Hansford County, Hutchinson County, Moore County, Texas

NWS Amarillo, TX issued this tornado warning at May 25, 2008, 4:41 PM CDT for Hansford County, Hutchinson County, Moore County, Texas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 4:41 PM CDT (21:41 UTC)
Expired
May 25, 2008, 5:30 PM CDT
In force
49 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX

The radar

The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:53 PM CDTTORNADO7 Wsw Pringle, TXNWS EMPLOYEE AND TRAINED SPOTTER REPORTED TORNADO TWO MILES WEST OF FM1923 ON COUNTY ROAD K.
May 25, 5:12 PM CDTHAIL 0.881 Wnw Stinnett, TX
May 25, 5:13 PM CDTHAIL 1.759 Nw Stinnett, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:39 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 325 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
325 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 252143
TORAMA
TXC195-233-341-252230-
/O.NEW.KAMA.TO.W.0008.080525T2141Z-080525T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
441 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTH CENTRAL HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  EAST CENTRAL MOORE COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 530 PM CDT

* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES EAST 
  OF DUMAS...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HIGHWAY 152

THE TORNADO IS EXPECTED TO TRACK NEAR OR ALONG HIGHWAY 152. IN 
ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM...SUCH AS A CLOSET. USE BLANKETS OR PILLOWS
TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3609 10132 3583 10128 3583 10180 3597 10181
TIME...MOT...LOC 2141Z 265DEG 21KT 3588 10168

$$

JJB/MJ
1 follow-up statement
000 
WWUS54 KAMA 252159
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
458 PM CDT SUN MAY 25 2008

TXC195-233-341-252230-
/O.CON.KAMA.TO.W.0008.000000T0000Z-080525T2230Z/
HANSFORD TX-HUTCHINSON TX-MOORE TX-
458 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL MOORE...NORTHWESTERN HUTCHINSON AND EXTREME SOUTH CENTRAL
HANSFORD COUNTIES...

AT 456 PM CDT...TRAINED STORM SPOTTERS CONFIRMED A TORNADO NEAR 
COUNTY ROAD K AND FARM ROAD 1923 IN WESTERN HUTCHINSON COUNTY JUST 
NORTH OF HIGHWAY 152....MOVING EAST AT 23 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOCATIONS ALONG AND NORTH OF HIGHWAY 152

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3609 10132 3583 10128 3583 10180 3597 10181
TIME...MOT...LOC 2158Z 262DEG 20KT 3593 10158

$$

JJB/MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 12:10 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, May 25, 12:10 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1210 PM CDT SUN MAY 25 2008

.AVIATION...
MOIST AND UNSTABLE AIR WILL ALLOW THUNDERSTORMS TO DEVELOP THROUGH
THIS EVENING. INSERTED CB REMARKS AT THE TAF SITES...BUT ONLY
MENTIONED PRECIP IN TEMPO GROUPS AT KDHT WHERE STORMS ARE EVIDENT ON
RADAR. THINKING MOST OF THE ACTIVITY WILL SHIFT EAST OF KDHT WITHIN
THE NEXT FEW HOURS THOUGH. STRONG SOUTHERLY WINDS WILL REMAIN AT THE
TAF SITES THROUGH THE EVENING HOURS...THEN BEGIN TO DECREASE AFTER
05Z. WINDS WILL INCREASE AGAIN TOMORROW MORNING AND MOISTURE IN PLACE
MAY ALLOW SCT TO BKN CIGS TO DEVELOP IN THE MVFR TO VFR RANGE.

JJB

&&

.PREV DISCUSSION... /ISSUED 802 AM CDT SUN MAY 25 2008/

UPDATE...
UPDATED TO INSERT SLGT CHC TSTMS THIS MRNG IN WRN ZONES AS STG INSTBY
PRESENT AND DP MSTR SPREADING ONTO HIGHER TERRAIN. OTHERWISE...SVR WX
STILL EXPECTED THIS AFTN AS DRYLINE SHARPENS.

KRAMAR

PREV DISCUSSION... /ISSUED 623 AM CDT SUN MAY 25 2008/

AVIATION...
AS LOW LEVEL MOISTURE SURGES NORTHWARD AHEAD OF A DRYLINE...LOW CLOUDS THIS
MORNING WILL CREATE MVFR CEILINGS AT THE AMARILLO TAF SITE. NOT
EXPECTING THESE CEILINGS TO MAKE IT AS FAR NORTH AS THE DALHART AND
GUYMON TAF SITES...BUT WILL WATCH CLOSELY AND UPDATE IF NECESSARY.
OTHERWISE...VFR CONDITIONS EXPECTED THROUGH MONDAY MORNING. SOME
THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY EAST OF THE AMARILLO AND
GUYMON TAF SITES...HOWEVER CANNOT RULE OUT THUNDERSTORMS IN THE
VICINITY OF BOTH SITES. SOUTHERLY WINDS OF 15 TO 25 KNOTS THIS
MORNING...INCREASING TO NEAR 20 TO 30 KNOTS BY THIS AFTERNOON...AND
THEN DECREASING TONIGHT TO AROUND 10 TO 20 KNOTS.

SCHNEIDER

PREV DISCUSSION... /ISSUED 508 AM CDT SUN MAY 25 2008/

DISCUSSION...
MCS OVER SRN OK AND N TX MOVG EWD THIS MRNG. OUTFLOW FROM THIS
COMPLEX HAS SPREAD NWWD INTO ERN TX PNHDL AND WRN OK...RESULTING IN
DWPNT VALS BLW MODEL FCST. SOME MSTR HAS DIVERTED AROUND THIS COMPLEX
AND IS INSTEAD MOVG NWD VIA LBB.

FOR TDA...EXPECT DRYLINE TO SHARPEN ACRS W CNTRL PNDHLS AS SFC LOW
DPNS IN SERN CO. ALSO EXPECT OUTFLOW BNDRY TO MIX OUT...HELPING TO
RESTORE HIGHER DWPNTS TO ERN PNHDL BY THIS AFTN. SHRTWV TROF NOW OVR
AZ WILL MOVE NE TDA...AND IMPACT THE PNHDLS BY THIS AFTN. TSTMS WILL
FORM ALONG DRYLINE...AND PERHAPS ALSO ALONG RESIDUAL OUTFLOW BNDRY IN
ERN PNHDLS. HAVE RETAINED SLGT CHC TO CHC POPS THIS AFTN AND TNGT. W
OF THIS FEATURE...POPS WERE REDUCED. STRONG INSTBY AND INCRG SHEAR
WILL YIELD SVR TSTMS.

MSTR WILL REMAIN TMW...WITH DRYLINE AGAIN EXPECTED TO SHARPEN IN W
CNTRL PNHDLS AS SHRTWV TROF MOVES ACRS. HAVE RETAINED SLGT CHC TO
CHC POPS MON AFTN AND EVE AS WELL. ALTHOUGH MODEL FCSTS DECR MID LVL
FLOW...SHRTWV TROF MAY INCR MID LVL WINDS MORE THAN MODELS SUGGEST...
AND STG INSTBY MAY OFFSET SLGTLY WEAKER FLOW ALOFT TO AID IN UPDRAFT
ORGANIZATION.

CDFNT WILL MOVE S THRU FCST AREA LATE MON NGT AND TUE MRNG...AND IS
FCST TO BECOME STNRY S OF THE PNHDLS. CHCS FOR TSTMS WILL CONT TUE
AS CDFNT PASSES THRU...AND TUE NGT AS TSTMS MAY FORM ALONG BNDRY S OF
FCST AREA AND MOVE NEWD.

UPR RIDGE BUILDS WED AND THU...WITH DRY FCST RETAINED. LEE TROF
REORGANIZES THU AND FRI...WITH LIMITED MSTR RETURN PSBL. AS RIDGE
FLATTENS AND FLOW ALOFT BECOMES WLY TO WSWLY...WILL NEED TO MONITOR
TSTM CHCS BY END OF WEEK.

WARM TEMPS FCST MOST OF THIS PCKG...WITH COOLEST DAY BEING TUE AS
CDFNT PASSES THRU. MEXMOS TEMPS SEEMED REASONABLE ON THE WHOLE...AND
WERE ACCEPTED WITH ONLY MINOR DEVIATION.

KRAMAR

FIRE WEATHER...
WITH DRYLINE LOCATED ACRS W CNTRL PNHDLS TDA...APPEARS BEST CHC FOR
CRITICAL FIRE WX CONDITIONS TO BE MET WILL BE NWRN ZONES. HAVE ISSUED
RED FLAG WRNG ACCORDINGLY. WILL NEED TO MONITOR SWRN TX PNHDL...AS
SITUATION APPEARS MARGINAL...BUT DEPENDS UPON EXACT DRYLINE POSITION.

FIRE WX CONCERNS COULD ARISE TMW AS WELL IN WRN PNHDLS...WITH DRYLINE
SLGTLY E OF EXPECTED POSITION TDA. WILL DEFER FIRE WX WATCH FOR MON
UNTIL EVOLUTION OF WX TDA CAN BE OBSERVED.

KRAMAR

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DALLAM...HARTLEY.

OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CIMARRON.

&&

14/02
Hazardous weather outlook, May 25, 1:00 PM CDT, 3 hours 41 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT SUN MAY 25 2008

OKZ001>003-TXZ001>020-261100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT ACROSS MUCH OF THE
TEXAS AND OKLAHOMA PANHANDLES. THERE IS A SLIGHT RISK THAT THESE
THUNDERSTORMS WILL BECOME SEVERE...MAINLY ALONG AND EAST OF A GUYMON
TO HEREFORD LINE. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING
WINDS...AND TORNADOES. A TORNADO WATCH IS IN EFFECT FOR ALL BUT THE
SOUTHEAST TEXAS PANHANDLE UNTIL 6 PM CDT THIS EVENING.

STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
MPH ALONG WITH MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 15 TO 20
PERCENT OR LESS WILL RESULT IN ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS. THIS WILL BE MAINLY ALONG AND WEST OF AN ELKHART
KANSAS TO HEREFORD LINE. A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM
THIS EVENING FOR THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT DUE
TO THE BREEZY CONDITIONS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES MEMORIAL DAY THROUGH TUESDAY NIGHT AS MOISTURE FROM THE
GULF OF MEXICO MOVES INTO THE REGION...A DRYLINE BECOMES ESTABLISHED
ACROSS THE PANHANDLES...AND SEVERAL UPPER LEVEL LOW PRESSURE
DISTURBANCES PASS THROUGH THE SOUTHERN PLAINS. SEVERE THUNDERSTORMS
WILL BE POSSIBLE ANY OF THESE DAYS...WITH THE PRIMARY THREATS BEING
LARGE HAIL AND DAMAGING WINDS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS
WESTERN PORTIONS OF THE PANHANDLES ON MEMORIAL DAY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION TODAY AND TONIGHT...AND ALSO AT TIMES MEMORIAL
DAY THROUGH TUESDAY EVENING.

BROST

In the hours before

Local storm report, May 25, 4:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             10 NE CHANNING          35.78N 102.21W
05/25/2008  E1.00 INCH       HARTLEY            TX   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL ON COUNTY ROAD 722 JUST
            WEST OF HARTLEY AND MOORE COUNTY LINE...HAIL LASTED
            BETWEEN 350 PM AND 355 PM

&&

EVENT NUMBER 00263

NUNEZ
Special weather statement, May 25, 4:09 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT SUN MAY 25 2008

TXZ011-016-252145-
DEAF SMITH TX-OLDHAM TX-
409 PM CDT SUN MAY 25 2008

...STRONG THUNDERSTORM IN NORTHWESTERN DEAF SMITH AND SOUTH CENTRAL
OLDHAM COUNTIES...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF ADRIAN MOVING NORTHEAST AT
40 MPH.

HAIL UP TO DIME SIZE...STRONG WINDS NEAR 50 MPH...AND VERY HEAVY
RAINFALL ARE POSSIBLE WITH THIS STORM.

JJB
Local storm report, May 25, 4:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
418 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND GST     CHANNING                35.68N 102.33W
05/25/2008  M59 MPH          HARTLEY            TX   BROADCAST MEDIA

            CHANNING SCHOOL NET OBSERVATION

&&

EVENT NUMBER 00264

NUNEZ
Local storm report, May 25, 4:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
426 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             DUMAS                   35.86N 101.97W
05/25/2008  E1.00 INCH       MOORE              TX   PUBLIC

            QUARTER SIZE HAIL

&&

EVENT NUMBER 00265

NUNEZ
Local storm report, May 25, 4:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             7 SW DALHART            35.99N 102.60W
05/25/2008  E1.75 INCH       HARTLEY            TX   EMERGENCY MNGR

            GOLFBALL HAIL ALONG COUNTY ROAD 722

&&

EVENT NUMBER 00266

NUNEZ
Local storm report, May 25, 4:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
431 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             4 SW DUMAS              35.82N 102.02W
05/25/2008  E1.75 INCH       MOORE              TX   EMERGENCY MNGR

            GOLFBALL SIZE HAIL ON COUNTY ROAD 722

&&

EVENT NUMBER 00267

NUNEZ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:28 AM CDTRed Flag WarningAMADallam, Hartley12 hr
May 25, 1:24 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham66 min
May 25, 2:27 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham63 min
May 25, 2:53 PM CDTTornado WarningAMAHartley37 min
May 25, 3:24 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman66 min
May 25, 3:26 PM CDTTornado WarningAMAHartley27 min
May 25, 3:41 PM CDTTornado WarningAMAHartley, Moore49 min
May 25, 4:15 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Hartley, Hutchinson, Moore, Sherman60 min
May 25, 4:35 PM CDTSevere Thunderstorm WarningAMAHartley55 min
May 25, 4:51 PM CDTAreal Flood AdvisoryAMAMoore3 hr
May 25, 5:16 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree59 min
May 25, 5:18 PM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Sherman57 min
May 25, 5:25 PM CDTTornado WarningAMAHutchinson, Roberts65 min
May 25, 5:35 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman55 min
May 25, 6:17 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts58 min
May 25, 6:20 PM CDTSevere Thunderstorm WarningAMAHartley, Hutchinson, Moore, Sherman55 min
May 25, 6:40 PM CDTAreal Flood AdvisoryAMAHutchinson, Roberts4 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.